Riv.Mat.Univ.Parma, Volume 9 - Number 1 - 2018


Yûsuke Okuyama
Nevanlinna theory and value distribution in the unicritical polynomials family   1-19
Details   |   Full Text (PDF)

Kwok-Pun Ho
Mixed norm Lebesgue spaces with variable exponents and applications   21-44
Details   |   Full Text (PDF)

Reza Mirzaie
Riemannian \(G\)-manifolds of constant negative curvature whose all orbits are principal   45-51
Details   |   Full Text (PDF)

Vincenzo Ambrosio
A multiplicity result for a fractional p-Laplacian problem without growth conditions   53-71
Details   |   Full Text (PDF)

Aydin Gezer and Erkan Karakaş
On a semi-symmetric metric connection on the tangent bundle with the complete lift metric   73-84
Details   |   Full Text (PDF)

Linda Maria De Cave and Marta Strani
Asymptotic behavior of interface solutions to semilinear parabolic equations with nonlinear forcing terms   85-131
Details   |   Full Text (PDF)

Houda Bellitir and Dan Popovici
Positivity cones under deformations of complex structures   133-176
Details   |   Full Text (PDF)

Finito di stampare il 10 ottobre 2018